# SDR VNAA0606017

- Difficulty date: June 26, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 5,120 hours, 5,152 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 601R509697
- Part serial: 01092
- Condition: Intermittent
- Location: Pax Door
- Part time: 5,133 hours, 5,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT (3000') CREW REPORTED PASSENGER DOOR EMERGENCY ANNUNCIATION (EICAS) MASTER WARNING AND AURAL FOLLOWED BY AMBER PAX DOOR OUT HANDLE THEN INTERMITTENT -PASSENGER DOOR-.  AIRCRAFT RETURNED TO DCA WITHOUT INCIDENT.  INSPECTION OF PAX DOOR, PSEU BOX AND SWITCH COMPLETED, ALL CHECKED GOOD.  REMOVED AND REPLACED PROX SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
